# SDR A6WA200640118

- Difficulty date: March 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WING PLANK HOLE NR 2, WS 12.245, HAS CORROSION AT IB SIDE 3.5 INCH L X .002 INCH-.003 INCH DEEP.   (K)  MAINTENANCE REPAIRED LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT PANEL 510AB, WS 12.245, HOLE NR 2 BY REMOVING CORROSION ON INBOARD EDGE TO A MAX DEPTH OF .003 INCH IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
